# SDR WX0A2022070674139

- Difficulty date: July 3, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N285NV
- Make and model: Airbus A320-214
- Aircraft serial: 5067
- Aircraft time: 33,467 hours, 22,629 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY CEILING LIGHT 205WL, 206WL, 207WL REQUIRE REMOVAL / REMOVED CABIN EMERGENCY CEILING LIGHT 205WL, 206WL, 207WL IAW AMM 33-51-11"
